# SDR QXEA9700020

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brackets
- Part number: A11341007
- Condition: Worn
- Location: Lt Mlg
- Component: Fokker
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR FAILED TO EXTEND ON APPROCH TO SMF.  NO GREEN LIGHTS ILLUMINATED AND RED INTRANSIT WAS ILLUMINATED.  CYCLED GEAR FOUR TIMES THEN USED ALTERNATE GEAR EXTENSION PROCEDURES.  AIRCRAFT LANDED IN SMF WITHOUT FURTHER PROBLEMS.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  LEFT MAIN GEAR FORWARD AND AFT UPLOCK ASSEMBLIES AND DOOR BRACKETS WERE REPLACED.  UPLOCKS WERE RIGGED IN ACCORDANCE WITH MAINTENANCE MANUAL, GEAR OPS CHECKED GOOD ON GEAR SWING.
